LymeNet on Facebook
LymeNet on Twitter
The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.
When purchasing from Amazon.com, please
click here first.
Dedicated to the Bachmann Family
LymeNet needs your help:
LymeNet 2020 fund drive
The Lyme Disease Network is a non-profit organization funded by individual donations.
Topic: heaviness in legs from plaquenil???
Member # 14335
06-13-2008 06:54 PM
i am on biaxin and plaquenil and have noticed heaviness in my legs mostly. when it first came on i felt like i was gonna fall. could this a side effect from plaquenil??
Posts: | From 256 Boston, mass | Registered: Jan 2008
| IP: Logged |
Member # 11471
06-13-2008 06:58 PM
hmmm.... i think weakness is a symptom of plaquenil.
however, you may consider babesia if you haven't already. i have babesia and have the heaviness in my legs. plaquenil is an anti-malaria so maybe it is a babesia herx? sorry i don't know your whole story, what you are diagnosed with and are treating with now, along with any treatment you received before. you never had the heavy leg feeling before? have you been tested for co-infections?
Posts: | From 871 NJ | Registered: Mar 2007
| IP: Logged |
Contact Us | LymeNet home page | Privacy Statement
Powered by UBB.classic™
The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:
Lyme Disease Network of New Jersey
907 Pebble Creek Court,
Flash Discussion |
Support Groups |
Legal Resources |
Medical Abstracts |
Site Search |
About LymeNet |
© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.